Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ijen55i

Gain or Lose?!? Which is it!?

Recommended Posts

Ok.. so Ive heard alot about the side effects.. One of them being Gaining/Losing weight.

But which is it!?! What are your experiences?!?

I'm worried bc im currently trying to lose weight, and I dont want Accutane to be a road block to my weight loss goal!!! confused.gif

Share this post


Link to post
Share on other sites

I have never gained or lost weight on accutane XD

accutane tends to change your physical performance...which can lead to less activity and some gains in weight potentially I guess. Or maybe from lack of energy and too much sitting around a loss of weight if your metabolism is fast XD

I still remember before I was on tane I could do 90 pushups. I did some pushups the other day and got to 50 and was winded...XD It tends to have an effect on your physical ability while on it. Some people don't experience it, but some do. It will pass when you get off of it...

Share this post


Link to post
Share on other sites

It depends. Some people it increases appetite and that results in weight gain, and in some people it decreases appetite resulting in weight loss. And of course, some people experience neither effect. It's not possible to predict in advance what the effect will be on you.

Share this post


Link to post
Share on other sites

Well Ive kinda experienced a loss in my appetite, but Ive also lost the will to workout. Ive become a little lazy!! I need to get back to it!! eusa_wall.gif

Share this post


Link to post
Share on other sites

Oh.my.god. Ever since i began treatment ('bout 7 months ago), my appetite has been vicious! As in, i almost literally *can't* stop eating, haha. Have put on about 3-4 kgs biggrin.gif Am smiling 'cause that is all i can do about the situation heh. Nah, not really...am going to start doing some proper exercise...just a bit hard when it also completely depletes my energy. But hey, i'm not complaining..my skin's quite a bit better eusa_shifty.gif

Good luck, sweetie! Honestly, i wouldn't worry..i just don't seem to have any self control & apparently quite a few ppl *lose* weight...although i've heard that's a sign of organ damage? eusa_wall.gif

Share this post


Link to post
Share on other sites

i think its more psychological ... i eat a tonn but then agian i'm into increasing mass for bodybuilding lol. But then again i could go the other way and not eat anything... i dont know i guess its more based on anxiety rather than vitamin A factors

Share this post


Link to post
Share on other sites

Well I go to the gym and before I was on roaccutane I would eat tonnes but then all of a sudden I just don't feel like eating as much as I used to. I know it could all be in my head though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×